The uniform classification of boundedly compact locally convex spaces
Czechoslovak Mathematical Journal (1986)
- Volume: 36, Issue: 1, page 68-71
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- I. Aharoni J. Lindenstrauss, 10.1090/S0002-9904-1978-14475-9, Bull. Amer. Math. Soc. 84 (1978), 281-283. (1978) MR0482074DOI10.1090/S0002-9904-1978-14475-9
- N. Aronszajn, 10.4064/sm-57-2-147-190, Studia Math. 58 (1976), 147-190. (1976) Zbl0342.46034MR0425608DOI10.4064/sm-57-2-147-190
- J. P. R. Christensen, Measure theoretic zero sets in infinite dimensional spaces and applications to differentiability of Lipschitz mappings, II Coll. Anal. Fonct., Bordeaux, 1973, 29-39. (1973) Zbl0302.43001MR0361770
- W. J. Davis T. Figiel W. B. Johnson A. Pelczyński, 10.1016/0022-1236(74)90044-5, J. Funct. Analysis 17 (1974), 311-327. (1974) MR0355536DOI10.1016/0022-1236(74)90044-5
- R. E. Edwards, Functional analysis, Holt, Rinehart and Winston, New York 1965. (1965) Zbl0182.16101MR0221256
- P. Enflo, 10.1007/BF02771561, II, Israel J. Math. 8 (1970), 253-272. (1970) Zbl0214.28501MR0263969DOI10.1007/BF02771561
- S. Heinrich P. Mankiewicz, Applications of ultrapowers to the uniform and Lipschitz classification of Banach spaces, Studia Math. 73 (1982), 49-75. (1982) MR0675426
- P. Mankiewicz, 10.4064/sm-45-1-15-29, Studia Math. 45 (1973), 15-29. (1973) Zbl0219.46006MR0331055DOI10.4064/sm-45-1-15-29
- P. Mankiewicz, 10.4064/sm-52-2-109-142, Studia Math. 52 (1974), 109-142. (1974) Zbl0328.46005MR0402448DOI10.4064/sm-52-2-109-142
- P. Mankiewicz J. Vilímovský, 10.1216/RMJ-1980-10-1-59, Rocky Mountain J. Math. 10 (1980), 59-64. (1980) MR0573861DOI10.1216/RMJ-1980-10-1-59